# SDR R61A2021063000519

- Difficulty date: June 14, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CRACK FOUND ON VERTICAL STABILIZER TRAILING EDGE RIB 9/10. REPLACED RIB 9/10 PN 170-63629-005 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500917-3000-0037 FOR DETAILS OF WORK PERFORMED. AC RTS'ED.
